# SDR DALA14031446904

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,124 hours, 38,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE BUTT SPLICE PLATE AT APPROX BS 440, STRINGER 24L.   REPAIRED IAW ER/A  525750-14 SECTION II.
